# SDR QXEA200500281

- Difficulty date: February 12, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT AILERON UPPER SKIN LEADING EDGE HAD CHAFED MARKS FROM SEAL.  REPAIRED IAW CRJ700 SRM 51-41-01-101-001-A01, SRM 51-12-00-001-001-A01, 51-21-11-001-001-A01, 51-25-03-001-001-A01, 51-25-01-001-001-A01 AND CRJ700 AMM 57-52-32-000-809-A01.
